Chennai, April 1: After WhatsApp message calming that Dr Hariharini, a 26-year-old postgraduate student at Madurai Medical College, died due to taking painkiller after getting administered with COVID-19 vaccine went viral, officials at the district health department have clarified that her death is not liked to vaccination. The officials reportedly said that she died on March 11, over a month after taking took Covishield vaccine's shot on February 5. Uttar Pradesh: Man Dies Two Days After COVID-19 Vaccine Shot, Autopsy Finds Brain Haemorrhage.
"Following COVID-19 vaccination, this effect is not possible after this long (duration). We have given thousands of vaccines here in our hospital too. Following vaccination, within 24 hours only the issue can be connected to it," Dr Kanna, the Medical Administrator of Meenakshi Mission Hospital, Madurai where Hariharini died, told The News Minute. Mumbai: 65-Year-Old Man Dies After COVID-19 Vaccination in Andheri.
Hariharini complaint of body pain and fever on March 5, following which her husband Dr Ashok Vignesh, who is a post-graduate student at the same college, gave her a painkiller injection (Diclofenac), which the officials said resulted in an anaphylactic shock which likely causing her death. After the taking the injection, she fell unconscious and was rushed to the hospital. She was Meenakshi Mission Hospital, Madurai on the same day and after five days passed away.
District Immunisation Officer Dr KV Arjun Kumar told The Indian Express, "The autopsy was performed on March 12 and the provisional diagnosis state that she suffered hypoxic ischemic encephalopathy (brain dysfunction due to inadequate oxygen supply) due to anaphylactic shock (severe allergic reaction). The anaphylactic shock could have occurred due to the painkiller injection,”